# SDR SWAA2021102728202

- Difficulty date: October 8, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 747 TO 767; RBL 25 AND WL 156 INTERCOSTAL HAS CORROSION AT NUTCLIP HOLES. / REPLACED INTERCOSTAL B/N STA 767-747; RBL 25 AFT CARGO COMPARTMENT I-A-W SRM 51-40-02 & BOEING DWG # 146A7502 TY: DWG ID: 0002; REV: A. A-TAG X01859 P/N 146A7505-8
